Please use this identifier to cite or link to this item:
http://idr.niser.ac.in:8080/jspui/handle/123456789/1247
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Sahu, Brundaban | - |
dc.date.accessioned | 2025-04-02T10:48:53Z | - |
dc.date.available | 2025-04-02T10:48:53Z | - |
dc.date.issued | 2014-04-25 | - |
dc.identifier.citation | Ramakrishnan, B., & Sahu, B. (2014). On the number of representations of an integer by certain quadratic forms in sixteen variables. International Journal of Number Theory, 10(08), 1929–1937. | en_US |
dc.identifier.uri | https://doi.org/10.1142/S1793042114500638 | - |
dc.identifier.uri | http://idr.niser.ac.in:8080/jspui/handle/123456789/1247 | - |
dc.description.abstract | We evaluate the convolution sums ∑l,m∈ℕ,l+2m=n σ3(l)σ3(m), ∑l,m∈ℕ,l+3m=n σ3(l) × σ3(m), ∑l,m∈ℕ,2l+3m=n σ3(l)σ3(m) and ∑l,m∈ℕ,l+6m=n σ3(l)σ3(m) for all n ∈ ℕ using the theory of modular forms and use these convolution sums to determine the number of representations of a positive integer n by the quadratic forms Q8 ⊕ Q8 and Q8 ⊕ 2Q8, where the quadratic form Q8 is given by x21 + x1x2 + x22 + x23 + x3x4 + x24 + x25 + x5x6 + x26 + x27 + x7x8 + x28. | en_US |
dc.language.iso | en | en_US |
dc.publisher | International Journal of Number Theory | en_US |
dc.subject | Sum of divisor functions | en_US |
dc.subject | convolution sums | en_US |
dc.subject | modular forms of integral weight | en_US |
dc.title | On the number of representations of an integer by certain quadratic forms in sixteen variables | en_US |
dc.type | Article | en_US |
Appears in Collections: | Journal Papers |
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.